Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 879564, 11 pages
http://dx.doi.org/10.1155/2014/879564
Research Article

Normal Form for High-Dimensional Nonlinear System and Its Application to a Viscoelastic Moving Belt

1College of Mathematics, Xiamen University of Technology, Xiamen 361024, China
2College of Mathematics, Physics and Information Engineering, Zhejiang Normal University, Jinhua, Zhejiang 321004, China

Received 10 May 2014; Revised 24 July 2014; Accepted 11 August 2014; Published 27 August 2014

Academic Editor: Yongli Song

Copyright © 2014 S. P. Chen and Y. H. Qian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. P. Chen and Y. H. Qian, “Normal Form for High-Dimensional Nonlinear System and Its Application to a Viscoelastic Moving Belt,” Abstract and Applied Analysis, vol. 2014, Article ID 879564, 11 pages, 2014. https://doi.org/10.1155/2014/879564.